Cohen-Macaulayness of Rees algebras of diagonal ideals

Research output: Contribution to journalArticlepeer-review


Given two determinantal rings over a eld k, we consider the Rees algebra of the diagonal ideal, the kernel of the multiplication map. The special ber ring of the diagonal ideal is the homogeneous coordinate ring of the secant variety. When the Rees algebra and the symmetric algebra coincide, we show that the Rees algebra is Cohen- Macaulay.

Original languageEnglish (US)
Pages (from-to)561-586
Number of pages26
JournalJournal of Commutative Algebra
Issue number4
StatePublished - 2014

All Science Journal Classification (ASJC) codes

  • Algebra and Number Theory


Dive into the research topics of 'Cohen-Macaulayness of Rees algebras of diagonal ideals'. Together they form a unique fingerprint.

Cite this